# SDR CALA2016103100841

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 40,127 hours, 13,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY SLIDE LIGHT INOPERATIVE. CLEANED CORROSION FROM LIGHT SOCKET. PERFORMED OPS TEST IAW AMM 3 3-51-00-715-003. OPS CHECKED GOOD.
